glenn merlet
glenn merlet
Verified email at univ-amu.fr
Title
Cited by
Cited by
Year
Semigroup of matrices acting on the max-plus projective space
G Merlet
Linear algebra and its applications 432 (8), 1923-1935, 2010
282010
Weak CSR expansions and transience bounds in max-plus algebra
G Merlet, T Nowak, S Sergeev
Linear Algebra and its Applications 461, 163-199, 2014
182014
A coupling approach to estimating the Lyapunov exponent of stochastic max-plus linear systems
RMP Goverde, B Heidergott, G Merlet
European Journal of Operational Research 210 (2), 249-257, 2011
162011
Cycle time of stochastic max-plus linear systems.
G Merlet
Electronic Journal of Probability 13, 322-340, 2008
142008
Generalizations of bounds on the index of convergence to weighted digraphs
G Merlet, T Nowak, H Schneider, S Sergeev
Discrete Applied Mathematics 178, 121-134, 2014
132014
The ultimate rank of tropical matrices
P Guillon, Z Izhakian, J Mairesse, G Merlet
Journal of Algebra 437, 222-248, 2015
122015
Produits de matrices aléatoires: exposants de Lyapunov pour des matrices aléatoires suivant une mesure de Gibbs, théoremes limites pour des produits au sens max-plus
G Merlet
Université Rennes 1, 2005
112005
Comparison of max-plus automata and joint spectral radius of tropical matrices
L Daviaud, P Guillon, G Merlet
arXiv preprint arXiv:1612.02647, 2016
92016
Limit theorems for iterated random topical operators
G Merlet
arXiv preprint math/0503634, 2005
92005
Memory loss property for products of random matrices in the algebra
G Merlet
arXiv preprint math/0405452, 2004
92004
Semigroup identities of tropical matrices through matrix ranks
Z Izhakian, G Merlet
arXiv preprint arXiv:1806.11028, 2018
82018
Memory loss property for products of random matrices in the max-plus algebra
G Merlet
Mathematics of Operations Research 35 (1), 160-172, 2010
62010
Memory loss property for products of random matrices in the max-plus algebra
G Merlet
Mathematics of Operations Research 35 (1), 160-172, 2010
62010
A fast approximation algorithm for the Lyapunov exponent of stochastic max-plus systems
RMP Goverde, B Heidergott, G Merlet
2008 9th international workshop on discrete event systems, 49-54, 2008
62008
Railway Timetable stability analysis using stochastic max-plus linear systems
RMP Goverde, B Heidergott, G Merlet
52010
A central limit theorem for stochastic recursive sequences of topical operators
G Merlet
The Annals of Applied Probability 17 (4), 1347-1361, 2007
32007
Théoreme d’oseledec. séparation des exposants de lyapunov dans deux cas simples
G Merlet, A RAUGI
Mémoire de DEA, 2002
22002
New bounds on the periodicity transient of the powers of a tropical matrix: Using cyclicity and factor rank
A Kennedy-Cochran-Patrick, G Merlet, T Nowak, S Sergeev
Linear Algebra and its Applications 611, 279-309, 2021
12021
On the tightness of bounds for transients of weak CSR expansions and periodicity transients of critical rows and columns of tropical matrix powers
G Merlet, T Nowak, S Sergeev
Linear and Multilinear Algebra, 1-31, 2021
12021
On the tightness of bounds for transients and weak CSR expansions in max-plus algebra
G Merlet, T Nowak, S Sergeev
arXiv preprint arXiv:1705.04104, 2017
12017
The system can't perform the operation now. Try again later.
Articles 1–20